RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shirokova, Alla Yur'evna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:21
Abstract pages:43
Full texts:30

http://www.mathnet.ru/eng/person120498
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1996
1. A. Yu. Shirokova, “Boundary value problems for partial differential equations with strong degeneration”, Differ. Uravn., 32:3 (1996),  426–427  mathnet  mathscinet; Differ. Equ., 32:3 (1996), 434–436

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020